Opioid drugs affect the part of your brain that controls your breathing.

When you take more opioids than your body can handle (overdose), your breathing slows down or stops. This can lead to unconsciousness and even death.

Learn the signs and symptoms of an overdose and how to get help.

Press NEXT to begin. You will need to correctly identify the signs and symptoms of an opioid overdose.

identify the sign/symptom that affects your lips:

Try Again
Correct!
Reset

identify the sign/symptom that affects your nails:

Try Again
Correct!
Reset

identify the sign/symptom that affects your nervous system:

Try Again
Correct!
Reset

identify the sign/symptom that affects your speech:

Try Again
Correct!
Reset

identify the sign/symptom that affects your breathing:

Try Again
Correct!
Reset

identify the sign/symptom that affects your alertness:

Try Again
Correct!
Reset

Canada's Good Samaritan law protects you from simple drug possession charges.

The best way to help is to call 911 or your local emergency number and stay!


You have correctly identified the signs of an opioid overdose.

  • blue lips and blue nails
  • dizziness or confusion
  • choking, gurgling or snoring sounds
  • slow, weak or no breathing
  • drowsiness or difficulty staying awake
Reset